Journal of Graph Theory

Cover image for Vol. 74 Issue 3

November 2013

Volume 74, Issue 3

Pages 249–367

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Pancyclicity and Cayley Graphs on Abelian Groups (pages 260–274)

      Brian Alspach, Theo Bendit and Christopher Maitland

      Version of Record online: 5 NOV 2012 | DOI: 10.1002/jgt.21708

    2. Wiggles and Finitely Discontinuous k-to-1 Functions Between Graphs (pages 275–308)

      John Baptist Gauci, Anthony J. W. Hilton and Dudley Stark

      Version of Record online: 11 JAN 2013 | DOI: 10.1002/jgt.21709

    3. Equitable List Coloring of Graphs with Bounded Degree (pages 309–334)

      H. A. Kierstead and A. V. Kostochka

      Version of Record online: 10 DEC 2012 | DOI: 10.1002/jgt.21710

    4. On Cui-Kano's Characterization Problem on Graph Factors (pages 335–343)

      Hongliang Lu and David G.L. Wang

      Version of Record online: 2 JAN 2013 | DOI: 10.1002/jgt.21712

    5. On s-Hamiltonian Line Graphs (pages 344–358)

      Hong-Jian Lai and Yehong Shao

      Version of Record online: 2 JAN 2013 | DOI: 10.1002/jgt.21713

    6. Partial Online List Coloring of Graphs (pages 359–367)

      Tsai-Lien Wong and Xuding Zhu

      Version of Record online: 11 FEB 2013 | DOI: 10.1002/jgt.21714

SEARCH

SEARCH BY CITATION